# SDR REXA2016012800173

- Difficulty date: January 28, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT FLOORBOARD SUPPORT AT LBL 12 TO BE CRACKED.  REPLACED COCKPIT FLOORBOARD SUPPORT ANGLE AT LBL 12, PN CC670-33199-3 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
